# SDR SWAA2024022644948

- Difficulty date: January 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT EXTERNAL OPEN FASTENER HOLE (1 EA) RH VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 ; RBL 53. CRACK FOUND AT EXTERNAL OPEN FASTENER HOLE (1 EA) RH VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 RBL 53.<[01] TRIMMED OUT CRACKED ANGLE AND FABRICATED NEW REPLACEMENT ANGLE AND SPLICE AT RH VAPOR BARRIER UPPER ATTACH ANGLE STA 663; RBL 53 IN REFERENCE TO B737-800 SRM 57-10-10-2R-5-B01456 (REPAIR 5).;[02] TRIMMED OUT CRACKED ANGLE; FABRICATED AND INSTALLED NEW REPLACEMENT ANGLE AND SPLICE AT RH VAPOR BARRIER UPPER ATTACH ANGLE STA 663; RBL 53 IN REFERENCE TO B737-800 SRM 57-10-10-2R-5-B01456 (REPAIR 5).;[03] FOR LEAK CHECK REF: TTG8Q00BAPZR.;[04] VERIFIED REMOVED; FABRICATED AND REPLACED ANGLE AND SPLICE. FOR LEAK CHECK REF TTG8Q00BAPZR;[05] VERIFIED STEP 4
